Alert archive / New Mexico / Tornado Warnings in 2007

Tornado Warning 16, NWS Albuquerque, NM

June 9, 2007Sandoval County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Jun 9, 2007, 3:35 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2007, 3:35 PM MDT (21:35 UTC)
Expired
Jun 9, 2007, 4:15 PM MDT
In force
40 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

Counties Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 68 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:42 PM MDTTORNADOLa Bajada, NMSANTA FE AIRPORT TOWER REPORTED A TORNADO ON THE GROUND NEAR LA BAJADA FOR 15 MINUTES FROM 327 PM TO 342 PM... LIKELY INITIATED IN SANDOVAL COUNTY.
Jun 9, 3:50 PM MDTHAIL 1.252 E Domingo, NMALONG INTERSTATE 25 NEAR LA BAJADA. A FEW HAIL STONES LARGER THAN QUARTERS.
Jun 9, 4:10 PM MDTTORNADO5 Nw Madrid, NMSAME SEVERE THUNDERSTORM...SECOND OBSERVED TORNADO.
Jun 9, 4:16 PM MDTHAIL 0.88La Bajada, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
206 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
1494 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 092135
TORABQ
NMC043-049-092215-
/O.NEW.KABQ.TO.W.0016.070609T2135Z-070609T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 PM MDT SAT JUN 9 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO
  WEST CENTRAL SANTA FE COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 415 PM MDT

* AT 333 PM MDT...THE PUBLIC REPORTED A TORNADO NEAR LA BAJADA...OR
  ABOUT 19 MILES NORTHEAST OF BERNALILLO...MOVING NORTHEAST AT 10
  MPH.

* THE TORNADO WILL BE NEAR...
  LA BAJADA AROUND 355 PM MDT...
  7 MILES NORTHWEST OF LOS CERRILLOS AROUND 400 PM MDT...
  LA CIENEGA AROUND 415 PM MDT...

DO NOT SEEK SHELTER UNDER HIGHWAY OVERPASSES.

LAT...LON 3555 10635 3539 10630 3545 10605 3566 10609

$$

19

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 9, 3:05 PM MDT, 30 minutes earlier.

Area forecast discussion, Jun 9, 3:05 PM MDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT SAT JUN 9 2007

...SEVERE WEATHER POSSIBLE ACROSS THE LAND OF ENCHANTMENT TODAY...

.DISCUSSION...
UPPER HIGH CURRENTLY LOCATED OVER THE SRN GULF COAST STATES...WHICH
HAS ALLOWED FOR DISTURBANCES ALOFT TO RIDE ON THE W/NW PERIPHERY OF
THE RIDGE. THESE DISTURBANCES ARE PROVIDING ENOUGH VERTICAL ASCENT
TO SUPPORT STRONG TO SEVERE UPDRAFTS OVER THE AREA. IT APPEARS THAT
ENOUGH INSTABILITY COMBINED WITH INCREASED MOISTURE HAS ALLOWED FOR
CONVECTION TO QUICKLY FIRE OVER THE HIGH TERRAIN. THIS TREND SHOULD
CONTINUE THROUGH THE REMAINDER OF THE LATE AFTERNOON/EARLY EVENING
AS PER SPC SWOMCD. MAIN THREATS TODAY WILL BE LARGE HAIL AS WELL AS
DAMAGING WINDS IN EXCESS OF 60 MPH. MORNING SOUNDINGS INDICATE THAT
LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE STATE AS PRECIPITABLE
WATER READINGS ARE APPROXIMATELY 150 TO 200 PERCENT OF NORMAL ALONG
AND EAST OF THE CONTINENTAL DIVIDE. WITH RESPECT TO POPS...WENT AOA
MOS GUIDANCE FOR THE CENTRAL ZONES TO INCLUDE LIKELY WORDING. AFTER
MIDNIGHT...EXPECT PRECIPITATION TO BE FOCUSED ACROSS THE ERN PLAINS
AND THE SOUTH CENTRAL PARTS OF THE STATE...DISSIPATING NEAR SUNRISE.

SUNDAY APPEARS TO BE A QUICKER DAY COMPARED TO THIS AFTERNOON...BUT
EXPECT CONVECTION TO DEVELOP ONCE AGAIN COMPLIMENTS OF STEEP LAPSE
RATES OVER THE HIGH TERRAIN COUPLED WITH LINGERING SURFACE MOISTURE.
ATTM...FEEL THAT COVERAGE WILL BE ISOLATED IN NATURE AND THE SEVERE
THREAT WILL BE MINIMAL WITH A LACK OF A SIGNIFICANT SHORT WAVE. THE
THREAT FOR PRECIPITATION WILL INCREASE ONCE AGAIN FOR MONDAY AS AN
UPPER LOW CURRENTLY OVER SRN CALIFORNIA DIVES INTO BAJA CALIFORNIA
AND EVENTUALLY EJECTS NORTHEASTWARD INTO THE DESERT SW. AS THIS UPR
LEVEL PROGRESSES TOWARD THE LAND OF ENCHANTMENT...DIVERGENCE ALOFT
WILL INCREASE. WITH LINGERING MOISTURE STILL PRESENT AND AFTERNOON
HEATING...EXPECT CONVECTION TO RAPIDLY DEVELOPMENT ACROSS THE HIGH
TERRAIN MONDAY AFTERNOON. SEVERE WEATHER MAY BE A POSSIBILITY AGAIN
FOR MONDAY AFTERNOON/EVENING AS ENOUGH SHEAR SHOULD SUPPORT DECENT
UPDRAFTS FOR LARGE HAIL...DAMAGING WINDS AS WELL AS HEAVY RAINFALL.

GFS IS RATHER SLOW ON EJECTING THE UPPER LEVEL FEATURE FROM NM AS A
SURFACE BOUNDARY SLIDES SOUTHWARD THROUGH THE ERN PLAINS ON WED. AN
ISOLATED THREAT FOR PRECIPITATION WILL REMAIN IN THE FORECAST OVER
THE ERN PLAINS AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. APPEARS
AN UPPER RIDGE WILL DEVELOP FOR THE LATTER HALF OF THE WEEK...WHICH
WILL REDUCE THE COVERAGE OF PRECIPITATION AS WARMER AIR ALOFT MOVES
INTO THE REGION. DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  53  91  54  84 /  20   5   5   5
GALLUP..........................  45  87  47  78 /  20   5   5  20
GRANTS..........................  47  86  48  77 /  50  20  20  30
GLENWOOD........................  53  92  53  80 /  30  10  10  40
CHAMA...........................  41  78  40  77 /  40  20  20  20
LOS ALAMOS......................  50  80  50  79 /  60  20  20  20
RED RIVER.......................  39  71  39  71 /  60  20  20  40
TAOS............................  47  83  46  80 /  50  20  20  30
SANTA FE........................  50  83  49  81 /  60  20  20  40
SANTA FE AIRPORT................  53  85  54  83 /  60  20  20  30
ESPANOLA........................  53  89  53  88 /  50  20  20  20
ALBUQUERQUE HEIGHTS.............  63  88  63  85 /  60  10  20  30
ALBUQUERQUE VALLEY..............  59  89  58  86 /  60  10  20  30
ALBUQUERQUE FOOTHILLS...........  59  88  61  84 /  60  20  20  30
ALBUQUERQUE WEST MESA...........  61  89  62  85 /  60  10  20  30
SOCORRO.........................  59  88  58  83 /  30  10  20  30
SANDIA PARK/CEDAR CREST.........  47  78  47  78 /  60  20  20  30
MORIARTY/ESTANCIA...............  50  83  52  82 /  50  20  20  30
CARRIZOZO.......................  57  84  57  81 /  30  10  20  30
RUIDOSO.........................  51  76  50  73 /  30  20  20  40
RATON...........................  51  86  51  83 /  50  10  10  20
LAS VEGAS.......................  49  83  49  77 /  60  20  20  30
ROY.............................  56  85  59  84 /  40  10  10  20
CLAYTON.........................  58  88  60  87 /  40   5   5  10
SANTA ROSA......................  60  90  63  87 /  40  10  20  20
TUCUMCARI.......................  62  92  64  87 /  40  10  10  20
FORT SUMNER.....................  62  91  65  87 /  40  10  20  20
CLOVIS..........................  62  87  63  85 /  30  10  20  20
PORTALES........................  62  88  64  86 /  30  10  20  20
ROSWELL.........................  63  90  65  89 /  30  10  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

46
Hazardous weather outlook, Jun 9, 8:00 AM MDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
800 AM MDT SAT JUN 9 2007

CORRECTION TO SPOTTER INFORMATION STATEMENT.

NMZ001>021-026-101200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
800 AM MDT SAT JUN 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE A POSSIBILITY ACROSS PORTIONS OF NEW
MEXICO LATE THIS AFTERNOON AND EVENING...MAINLY NEAR AND SOUTH OF A
LINE FROM RESERVE TO CUBA TO PORTALES. STRONG WIND GUSTS AND HAIL UP
TO PENNY OR NICKEL SIZE WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY ACROSS
PORTIONS OF WESTERN AND CENTRAL NEW MEXICO DURING THE AFTERNOON AND
EARLY EVENING HOURS MONDAY AND EASTERN AREAS LATER MONDAY EVENING. A
FEW STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE TUESDAY...MAINLY
ACROSS EASTERN AND NORTH CENTRAL NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON TODAY INTO THE
EVENING...MAINLY SOUTH OF A LINE FROM RESERVE TO CUBA TO PORTALES.

43

In the hours before

Special weather statement, Jun 9, 11:32 AM MDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1132 AM MDT SAT JUN 9 2007

NMZ001>021-026-091830-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
1132 AM MDT SAT JUN 9 2007

...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NEW
MEXICO THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL DEVELOP RAPIDLY OVER THE HIGH TERRAIN OF NORTHERN
AND WESTERN NEW MEXICO LATE THIS MORNING AND EARLY THIS AFTERNOON.
STORMS WILL BECOME CAPABLE OF PRODUCING HAIL AND GUSTY WINDS AS THEY
MOVE NORTHEAST AT 25 MPH INTO THE VALLEYS AS THE AFTERNOON
PROGRESSES.  A FEW OF THE STORMS COULD BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS.  IN ADDITION...HEAVY RAIN IS POSSIBLE FROM THESE
STORMS AS THEY BUILD SOUTHEAST INTO MORE ABUNDANT MOISTURE IN CENTRAL
AND EASTERN NEW MEXICO.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA SOURCE
FOR SPECIFIC INFORMATION CONCERNING THE LOCATION AND STRENGTH OF
THUNDERSTORMS ALONG WITH THE ISSUANCE OF SEVERE THUNDERSTORM
WARNINGS...SPECIAL WEATHER STATEMENTS AND SHORT TERM FORECASTS.

KD
Special weather statement, Jun 9, 12:06 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1206 PM MDT SAT JUN 9 2007

NMZ001-002-091830-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-
1206 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM APPROACHING CHACO CANYON...

AT 1205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 12 MILES SOUTHWEST OF CHACO
CANYON. MOVEMENT WAS NORTHEAST AT 20 MPH. FREQUENT LIGHTNING IS
OCCURRING WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTH CENTRAL
MCKINLEY COUNTY AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING
CHACO CANYON.

19
Special weather statement, Jun 9, 12:31 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1231 PM MDT SAT JUN 9 2007

NMZ002-091900-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
1231 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER NORTHWEST NEW MEXICO...

AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 6 MILES SOUTH OF NAGEEZI.
MOVEMENT WAS NORTHEAST AT 15 MPH.  FREQUENT LIGHTNING IS ALSO
OCCURRING WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EXTREME
NORTHWESTERN SANDOVAL COUNTY...RURAL WEST CENTRAL RIO ARRIBA COUNTY
AND RURAL SOUTHEASTERN SAN JUAN COUNTY...INCLUDING HIGHWAY 550 FROM
NAGEEZI TO LYBROOK.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

19
Special weather statement, Jun 9, 2:43 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
243 PM MDT SAT JUN 9 2007

NMZ017-092115-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
243 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER THE RUIDOSO AREA...

AT 239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR FORT STANTON. MOVEMENT WAS
NORTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ANGUS...CAPITAN...
ENCINOSO...GLENCOE...JICARILLA AND RUIDOSO DOWNS.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

19
Special weather statement, Jun 9, 2:47 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT SAT JUN 9 2007

NMZ002-092115-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-
247 PM MDT SAT JUN 9 2007

...STRONG THUNDERSTORM MOVING OVER EL VADO...

AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR EL VADO. MOVEMENT WAS EAST
AT 35 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE ENSENADA...LA PUENTE...
LOS OJOS AND RUTHERON.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

19
Local storm report, Jun 9, 2:50 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
250 PM MDT SAT JUN 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             GRANTS                  35.15N 107.84W
06/09/2007  E1.00 INCH       CIBOLA             NM   LAW ENFORCEMENT

&&

KD

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 1:06 PM MDTSevere Thunderstorm WarningABQMora54 min
Jun 9, 2:10 PM MDTSevere Thunderstorm WarningABQCibola65 min
Jun 9, 2:18 PM MDTSevere Thunderstorm WarningABQMora57 min
Jun 9, 2:40 PM MDTSevere Thunderstorm WarningABQRoosevelt65 min
Jun 9, 3:07 PM MDTSevere Thunderstorm WarningABQSandoval53 min
Jun 9, 3:39 PM MDTSevere Thunderstorm WarningABQColfax66 min
Jun 9, 4:02 PM MDTSevere Thunderstorm WarningABQBernalillo58 min
Jun 9, 4:15 PM MDTSevere Thunderstorm WarningABQLincoln44 min
Jun 9, 4:17 PM MDTTornado WarningABQSanta Fe43 min
Jun 9, 4:42 PM MDTSevere Thunderstorm WarningABQChaves63 min
Jun 9, 4:44 PM MDTSevere Thunderstorm WarningABQColfax61 min
Jun 9, 5:02 PM MDTSevere Thunderstorm WarningABQSanta Fe58 min
Jun 9, 5:11 PM MDTSevere Thunderstorm WarningABQMora, San Miguel64 min
Jun 9, 5:17 PM MDTSevere Thunderstorm WarningABQBernalillo22 min
Jun 9, 5:21 PM MDTSevere Thunderstorm WarningABQSocorro54 min
Jun 9, 5:39 PM MDTSevere Thunderstorm WarningABQLincoln54 min
Jun 9, 5:44 PM MDTSevere Thunderstorm WarningABQTorrance61 min
Jun 9, 5:47 PM MDTSevere Thunderstorm WarningABQColfax, Union58 min

Nearby

Tornado Warnings in New Mexico, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.